# SDR ASAA9710007

- Difficulty date: February 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N746AS
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod End
- Part number: BACB10A400M2L
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - FLT 143 - PRIOR TO DEPARTURE THE L1 DOOR WAS FOUND TO BE HARD TO CLOSE.  ADJUSTED L1 DOOR GUIDE ARM ROD END AND DOOR OPERATED NORMALLY.  (M)
